# SDR FDEA201108293572

- Difficulty date: August 29, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 50,174 hours, 21,057 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101715
- Condition: Damaged
- Location: Bs 1520 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT TRANSITION PANEL, FOUND (2)EA ELONGATED FASTENER HOLES, BS 1520 FRAME UPPER FLANGE, S26-27R.   CUT OUT DAMAGED AREA IAW SRM 51-10-02 AND 53-00-07 FIG 201 REPAIR 5.  FABRICATED REPAIR IAW SRM 53-00-07 FIG 201 REPAIR 5 AND 51-40-5. INSTALLED REPAIR IAW SRM 51-40-2 AND 53-00-07 FIG 201 REPAIR 5, REV 103 AND EA F-5310-152444.
